Could taking dexamethazone 8mg be safe for pulmonary embolism?
my husband is on steroids for about 14 months because of brain edema after brain irradiation due to brain tumor . he was hospitalized due to pulmonary embolism and was taking dexamethazone 8 mg for 6 weeks then moved to prednisolone 40 mg for about 3 weeks ,started to decrease prednisolone by 5 mg every other day,he is tachycardic hypotensive ,skin peeled from feet ,and temporal area above eye brawos . does he need to increase steroid dose again thank u very much
steroids are generally not advisable for pulmonary embolism as a primary drug but if it's for ur brain tumour then u have to take it looking in to risk benefit ratio. tachycardia and hypotension seems to be caused by pulmonary embolism that to is massive. get ur CTchest done along with pulmonary CT ANGIO to check for infarct size &thrombus burden. u need to thrombolyse .I would suggest u go for the test if they are normal then only u should increase the steroid dose.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Can you safely take asprin in place of the very expensive xarelto, if you have been diagnosed to have a pulmonary embolus? My son a healthy 18 year old, this no injuries. The only thing we can come up with is we were on a 4 hour flight in a seat you could not recline.
I am 41 and think I may be pregnant with my 4th child . My last pregnancy was difficult and I had a pulmonary embolism one week after delivery.I was put on coumadin for 6 months after. This was 7 years ago. I have beentested for every clotting disorder imaginable all normal except mthfr homo A, which a hematologist told me did not cause my PE. I do not take blood thinners, but do daily aspirin as a precaution. My question is, is it safe to be pregnant at this age and after a PE?
I HAD A CLOT GO TO MY RIGHT LUNG AND WAS PUT ON LENOVAL INJECTION FOR 7 DAYS AND 5 MG WARFARIN FOR THREE MONTHS,,,,I WAS TAKING 500 MG PHENYTOIN A DAY AND WAS CUT BACK TO 100 MG A DAY..WILL THIS MESS UP MY DILANTIN LEVEL AND PUT ME A THE RISK FOR A SEIZURE...MY LEVEL STAYS AROUND 12 AND LAST SEIZURE WAS IN 2004
my wife is suffering from br asthma .I have changed the doctor recently for about 10 days back, the doctor prescribed Medrol 4mg with levoflox 500mg for 5days and then has prescribed doxolin 400 mg for 10 days along with omnacortil for 5 days . she is taking nebulizer budacort and levilin, is the medicine safe and for how many days. she always suffers with br ashamatic attacks on the onset of winter season. she is also taking medicines lefra 20mg and sazo-en 500mg two to three tablets per day for rheumatic arthritis for 8-10 days. she has sawolling on both feet , she has tkr total knee replacement on both knees. The new physician has also changed her medicine for high BP from losartan-50 and minipress 5mg to Amlong-H.
I have a long history of EE with resolution finally being every 3 months dilatation with shots of Solu Medrol directly into the Esophagus; Due to intolerance of meds nad cold nodule with cancer a suspicion, i have to have my entire thyroid removed (Hyperthyroidism). Is this going to make my EE worse/ better or is there really no correlation (42 y/o female . 5ft 4in, 152lb pmh is EE, analphylactic rxns to shellfish, epoxy) hbp due to thyroid issue , meds zantac 300 bid, dexilant 60 bid, zyrtec 10 qd, toprol xl100 mg qd, tapazole 10mg qod )
4 weekends ago i had Suède l y pain in m y calf muscles. I was on heels but i always wear heels . I did Blood tests everything is normal the Esr is 23 I also did a Doppler x Ray of the lcalfs all normal. I did an MRI scan that shows myosotis. The Myositis antibodies are all négative. I have been taking prednisolone 20mg thon tapered it to 10 then 5 this week.I was fine but Since yesterday I feel aching and tightness in the leg. I have finished the cluster today I am nervous the pain might come back.
Hi, I am a 51 year old female. I have been told I may have PMR and been put on 15mg of prednisolone 4 weeks ago. My ESR was 37 and retest last week was 31. I am getting a lot of cramping and twitching in my legs and some in my fingers, this is what sent me to the GP intitially. I also have pain but I find the cramping more distressing as I haven t heard of this as a PMR problem. Do you think it is possibly the PMR? Thank you.
Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito bites all looked and felt the same mainly just an itch but I got some sort of insect bite on my arm...
My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl since Sunday afternoon and Benedryl and prednisone since Monday with very little relief. It seems to...